Alert archive / Texas / Special Weather Statements in 2012
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Oct 22, 2012, 2:21 PM CDT for Eastland County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 22, 2012, 2:21 PM CDT (19:21 UTC)
- Expired
- Oct 22, 2012, 2:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
County Eastland County, TX
The radar
The Dyess AFB radar (KDYX), 36 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1026 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105
WWUS84 KFWD 221921
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT MON OCT 22 2012
TXZ129-221945-
EASTLAND TX-
221 PM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF CISCO...MOVING EAST AT 25
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CISCO AND EASTLAND.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3218 9912 3240 9913 3252 9891 3252 9883
3224 9865 3216 9913 3217 9913
TIME...MOT...LOC 1921Z 248DEG 20KT 3226 9914
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Oct 22, 12:30 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Oct 22, 12:30 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1230 PM CDT MON OCT 22 2012 .AVIATION... A COMPLEX OF SHOWERS AND THUNDERSTORMS IS APPROXIMATELY 30 MILES WEST OF THE FORT WORTH TAF SITES. THESE STORMS ARE PREDOMINATELY OUTFLOW DRIVEN AND CURRENT TIMING HAS THEM IMPACTING KAFW AND KAFW AFTER 18Z. HOWEVER...THE TREND WITH THESE STORMS IS DOWNWARD. OVER THE PAST 30 MINUTES...REFLECTIVITIES AND LIGHTNING HAVE DECREASED. THIS IS LIKELY DUE TO THE STORMS COMING DETACHED FROM THE MAIN UPPER FORCING WHICH ALLOWED THESE STORMS TO DEVELOP. ALSO...WINDS EAST OF THE BOUNDARY ARE SSW WHICH IS DECREASING SOME OF THE MOISTURE CONVERGENCE THAT LEADS TO THE CONTINUATION OF THE SHOWERS AND STORMS DOWNSTREAM. GIVEN THESE FACTORS...WILL MENTION VCTS IN THE FORT WORTH TAFS FROM 18 TO 21Z TO ACCOUNT FOR THE POSSIBILITY OF THEM MAKING IT FURTHER EAST. LIGHTNING WILL BE SPORADIC...BUT DIDNT WANT TO JUST MENTION VCSH. FURTHER EAST...TOWARDS DFW..GKY AND DAL...DIDNT WANT TO MENTION PRECIP AT THIS TIME. WILL AMEND IF THE LINE CONTINUES TO MOVE FURTHER EAST THAN EXPECTED. FOR WACO...VERY ISOLATED SHOWERS HAVE DEVELOPED AROUND THE AREA...BUT COVERAGE WAS TOO LOW TO MENTION. CEILINGS HAVE LIFTED TO VFR ACROSS THE AREA...AND EXPECT A BKN VFR CEILING TO PERSIST FOR MUCH OF THE DAY. MVFR CIGS RETURN TONIGHT NEAR DAYBREAK. IFR IS POSSIBLE AT WACO...BUT KEPT BKN012 IN THE TAFS FOR NOW...AS CONFIDENCE IS NOT THAT HIGH TO MENTION. 85/NH && .UPDATE... A COMPLEX OF SHOWERS AND THUNDERSTORMS CONTINUES TO PUSH EASTWARD INTO YOUNG...JACK AND STEPHENS COUNTY LATE THIS MORNING. THE CAPPING INVERSION EVIDENT ON BOTH THE FWD AND OUN SOUNDINGS SHOULD WEAKEN AS THE SHORTWAVE OVER THE TX PANHANDLE LIFTS ENE...ALLOWING ACTIVITY TO SPREAD EAST-NORTHEAST ACROSS THE NORTH AND NORTHWEST COUNTIES THROUGH THE LATE MORNING AND AFTERNOON HOURS. A FEW STORMS HAVE BECOME STRONG TO SEVERE...WHICH IS NOT SURPRISING GIVEN THE 1000 J/KG OF ML CAPE. IN FACT WE JUST GOT A REPORT OF PING PONG BALL SIZED HAIL IN THE TOWN OF LOVING IN YOUNG COUNTY. AN ISOLATED SEVERE STORM OR TWO WILL REMAIN A DECENT POSSIBILITY AS THE COMPLEX MIGRATES EAST-NORTHEAST ACROSS THE RED RIVER REGION...BUT THE THREAT FOR WIDESPREAD SEVERE STORMS REMAINS LOW. THE LATEST HI-RES MODEL DATA STILL KEEPS THE BRUNT OF THE ACTIVITY NORTHWEST OF THE DALLAS-FORT WORTH METROPLEX...BUT A FEW STORMS WILL PROBABLY MAKE IT INTO THE AREA BY MID AFTERNOON. TEMPS MIGHT NEED TO ME ADJUSTED DOWN A TAD OVER THE NORTHWEST COUNTIES WHERE RAIN-COOLED AIR WILL KEEP READINGS MAINLY IN THE 70S. OTHERWISE GRIDS ARE IN GOOD SHAPE. 30 && .PREV DISCUSSION... /ISSUED 339 AM CDT MON OCT 22 2012/ SHORTWAVE NOW SEEN MOVING PROGRESSIVELY NORTHEAST ACROSS NEW MEXICO AND FAR WEST TEXAS THIS MORNING. SCATTERED THUNDERSTORMS WERE IN PROGRESS FROM THE PERMIAN BASIN BACK INTO THE TRANS PECOS MOVING FAIRLY QUICKLY. CURRENT HIGH RESOLUTION MODEL ANALYSIS INDICATES LARGE SCALE ASCENT WILL AFFECT FAR NORTHWEST COUNTIES BY MID-LATE MORNING. ASCENT WILL PROGRESS EAST ACROSS THE NORTHERN COUNTIES THROUGH THE DAY WITH THE DISTURBANCE LIFTING ACROSS OKLAHOMA/KANSAS. MORNING STRATUS HAS DEVELOPED SOUTHEAST OF A SHERMAN...DFW...COMANCHE LINE WITH INCREASING HIGH CLOUDS IN ADVANCE OF SHORTWAVE ACROSS THE NORTHEAST COUNTIES. WILL CONTINUE A TIGHT GRADIENT ON RAIN CHANCES WITH THE FAR NORTHWEST AND RED RIVER COUNTIES SEEING THE HIGHEST PROBABILITY THIS AFTERNOON AND EVENING PER SYSTEM TRACK. WITH REGARD TO SEVERE WEATHER...INSTABILITY WILL HINGE ON HOW MUCH INSOLATION AND HEATING THESE AREAS CAN ACHIEVE BEFORE THE BEST LIFT ARRIVES THIS AFTERNOON. THE CAP HAS LIFTED AND MOISTENED SOMEWHAT THE PAST 24 HOURS ON THE LATEST FWD SOUNDING. DO FEEL THE SOUTHEAST HALF OF THE CWA WILL LIKELY STAY CAPPED PER THE TRACK OF THIS SHORTWAVE. IF STRATUS CAN STAY OUT OF OUR NORTHWEST COUNTIES... THEN HIGHS WARMING INTO THE MID 80S THIS AFTERNOON MAY YIELD ENOUGH INSTABILITY FOR A FEW STRONG TO MARGINALLY SEVERE STORMS. WESTERLY BULK SHEAR OF 30-35 KTS INDICATE A MULTI- CELL SCENARIO WITH THE POTENTIAL FOR A LOCALIZED DAMAGING WIND THREAT. WE DO NOT EXPECT WIDESPREAD SEVERE WEATHER WITH THE LACK OF A SURFACE FOCUS AND CLOUD COVER LIMITING THE POTENTIAL. THE SHORTWAVE AND ASSOCIATED LIFT EXIT NORTHEAST AWAY FROM NORTH TEXAS OVERNIGHT WITH RAIN CHANCES ENDING. OTHERWISE...A STRONG PRESSURE GRADIENT WILL CONTINUE THE WINDY CONDITIONS TODAY WITH GUSTY SOUTH WINDS 15-25 MPH. A FLAT SHORTWAVE RIDGE WILL DOMINATE ACROSS THE SOUTHERN PLAINS DURING THE MIDDLE OF THE WEEK...AS DEEP ENERGY ALOFT ORGANIZES ACROSS THE ROCKIES AND PACIFIC NORTHWEST. THIS WILL MAINTAIN LEE CYCLOGENESIS ACROSS THE LEE OF THE ROCKIES WITH BREEZY AND WARM CONDITIONS CONTINUING. A LEAD SHORTWAVE ROTATING EAST ACROSS THE CENTRAL AND NORTHERN PLAINS ON THURSDAY WILL ASSIST IN MOVING A STRONG COLD FRONT SOUTH TOWARD THE RED RIVER THURSDAY NIGHT. MEDIUM RANGE MODELS ARE COMING INTO MORE AGREEMENT OF THE FRONT CROSSING THE RED RIVER AND MOVING TOWARD THE I-20 CORRIDOR BY DAYBREAK FRIDAY MORNING. BEST FORCING WILL REMAIN TO OUR NORTH ON FRIDAY...BUT FORCING ALONG THE FRONT SHOULD LEND TO ISOLATED- SCATTERED THUNDERSTORMS DURING THE DAY. ANALYSIS OF INSTABILITY AND LAPSE RATES ALOFT DO NOT INDICATE A SEVERE WEATHER THREAT WITH THE SYSTEM FRIDAY. A FEW STRONG STORMS ALONG THE FRONT WILL BE POSSIBLE AS IT PROGRESSES QUICKLY SOUTH ACROSS THE CWA. BRISK AND MUCH COOLER CONDITIONS ARE EXPECTED ACROSS NORTH TEXAS INTO THE WEEKEND WITH STRONG CAA NOTED IN ALL THE MODELS. A STRONG SHORTWAVE WILL ROTATE ACROSS THE SOUTHERN PLAINS FRIDAY NIGHT AND SATURDAY MORNING WITH RAIN CHANCES CONTINUING. FORCING ABOVE THE FRONTAL INVERSION WILL STEEPEN LAPSE RATES ALOFT ENOUGH FOR EMBEDDED THUNDER FRIDAY NIGHT. MEANWHILE...LOWS BY SATURDAY WILL FALL INTO THE 40S WITH BRISK CONDITIONS EXPECTED THE MAJORITY OF THE WEEKEND. RAIN CHANCES END FROM WEST TO EAST DURING THE DAY SATURDAY IN WAKE OF THE SHORTWAVE. HOWEVER...CONTINUING CAA AND CLOUD COVER WILL RESULT IN HIGHS ONLY CREEPING INTO THE 50S MOST AREAS. CLEARING SKIES SATURDAY NIGHT AND DIMINISHING NORTH WINDS WILL RESULT IN AREAS NORTH-WEST OF DFW FALLING INTO THE 30S BY SUNDAY MORNING WITH LOWER-MID 40S ELSEWHERE. NORTH TEXAS WILL SEE MORE SUNSHINE ON SUNDAY...BUT CONTINUING COOL WEATHER WITH HIGHS ONLY CREEPING INTO THE LOWER 60S WITH A SECONDARY SURGE OF COOL CANADIAN AIR BEING SUPPORTED BY CYCLONIC/NORTHWEST FLOW ALOFT. LOWS IN THE 30S LOOK LIKELY BY NEXT MONDAY MORNING AND COULD NOT RULE OUT SOME LIGHT FROST ACROSS THE NORTHERN COUNTIES. A DRY FORECAST WILL CONTINUE INTO EARLY NEXT WEEK WITH ONLY A SLOW MODERATION IN TEMPERATURES PER CONTINUED CYCLONIC NORTHWEST FLOW ALOFT INDICATED BY ALL THE MODELS. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 86 70 85 68 86 / 40 10 5 0 0 WACO, TX 87 69 86 65 86 / 10 5 5 0 0 PARIS, TX 85 65 84 64 84 / 30 30 5 0 0 DENTON, TX 84 68 84 66 86 / 60 10 5 0 0 MCKINNEY, TX 84 67 84 65 85 / 40 20 5 0 0 DALLAS, TX 86 71 85 68 86 / 30 10 5 0 0 TERRELL, TX 86 68 84 66 85 / 20 10 5 0 0 CORSICANA, TX 86 68 85 66 85 / 10 5 5 5 5 TEMPLE, TX 87 68 85 64 86 / 10 5 5 5 5 MINERAL WELLS, TX 82 65 84 62 85 / 70 10 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 85/85
Hazardous weather outlook, Oct 22, 1:04 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 104 PM CDT MON OCT 22 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 104 PM CDT MON OCT 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING MAINLY NORTHWEST OF A COMANCHE TO SULPHUR SPRINGS LINE...INCLUDING DALLAS...FORT WORTH...GAINESVILLE...AND MINERAL WELLS. A FEW OF THESE STORMS COULD BE SEVERE WITH GUSTY WINDS AND HAIL. ADDITIONAL ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE REST OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE FAR NORTHWEST COUNTIES THROUGH AFTERNOON.
In the hours before
Special weather statement, Oct 22, 1:19 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 PM CDT MON OCT 22 2012
TXZ160-174-221915-
FALLS TX-MILAM TX-
119 PM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
FALLS COUNTY
NORTHERN MILAM COUNTY
AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 14 MILES NORTH OF CAMERON...MOVING
NORTH AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE GOLINDA...LOTT...MARLIN
AND ROSEBUD.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3094 9716 3099 9707 3113 9717 3134 9715
3140 9705 3141 9672 3114 9675 3111 9683
3108 9681 3107 9682 3105 9676 3103 9678
3094 9678
TIME...MOT...LOC 1819Z 184DEG 23KT 3110 9694Special weather statement, Oct 22, 1:27 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
127 PM CDT MON OCT 22 2012
TXZ103-104-118-119-221930-
DALLAS TX-DENTON TX-TARRANT TX-COLLIN TX-
127 PM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN COLLIN COUNTY
WESTERN DALLAS COUNTY
EASTERN DENTON COUNTY
EASTERN TARRANT COUNTY
AT 124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THE
LEADING EDGE OF GUSTY THUNDERSTORM WINDS EXTENDING FROM PILOT POINT
TO FLOWER MOUND TO FORT WORTH...MOVING EAST AT 25 MPH.
WINDS WILL SHIFT ABRUPTLY FROM SOUTHWEST TO NORTHWEST BEHIND THIS
LEADING EDGE OF GUSTY WINDS. WIND GUSTS OF 30 TO 40 MPH FROM THE
NORTHWEST WILL BE POSSIBLE THROUGH 230 PM. THE WIND SHIFT WILL
PRECEDE THE ONSET OF SCATTERED SHOWERS AND THUNDERSTORMS BY 20 TO 30
MINUTES.
THE BRIEF PERIOD OF GUSTY WINDS WILL AFFECT DFW AIRPORT BY 145 PM...
ARLINGTON BY 150 PM...AND MCKINNEY...PLANO...AND DALLAS LOVE FIELD
BETWEEN 200 PM AND 215 PM.
LAT...LON 3336 9648 3288 9670 3258 9686 3260 9747
3298 9723 3341 9697
TIME...MOT...LOC 1824Z 282DEG 14KT 3336 9695 3296 9712
3266 9738Special weather statement, Oct 22, 1:42 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
142 PM CDT MON OCT 22 2012
TXZ093-221915-
GRAYSON TX-
142 PM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN GRAYSON COUNTY
AT 142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
DENISON TO 16 MILES SOUTHWEST OF SHERMAN...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELLS...DENISON...
DORCHESTER...GUNTER...HOWE...KNOLLWOOD...POTTSBORO...SHERMAN...TOM
BEAN...VAN ALSTYNE...WHITEWRIGHT AND EISENHOWER STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3383 9657 3382 9652 3378 9650 3379 9642
3373 9637 3372 9638 3340 9639 3341 9681
3385 9669 3385 9663
TIME...MOT...LOC 1842Z 269DEG 27KT 3378 9664 3342 9674Local storm report, Oct 22, 1:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT MON OCT 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL 8 NE GRAHAM 33.18N 98.48W
10/22/2012 1.50 INCH YOUNG TX PUBLIC
QUARTER TO PING PONG SIZED HAIL FELL IN LOVING.
&&
LBUCKLEWSpecial weather statement, Oct 22, 2:10 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT MON OCT 22 2012
TXZ160-161-221945-
FALLS TX-LIMESTONE TX-
210 PM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN FALLS COUNTY
LIMESTONE COUNTY
AT 210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
GROESBECK TO 13 MILES EAST OF MARLIN...MOVING NORTHEAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE GROESBECK AND FORT PARKER
STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3127 9682 3169 9673 3160 9635 3153 9632
3145 9626 3143 9627 3136 9632 3123 9658
TIME...MOT...LOC 1910Z 206DEG 21KT 3131 9647 3134 9666Special weather statement, Oct 22, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT MON OCT 22 2012
TXZ129-221945-
EASTLAND TX-
221 PM CDT MON OCT 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF CISCO...MOVING EAST AT 25
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CISCO AND EASTLAND.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3218 9912 3240 9913 3252 9891 3252 9883
3224 9865 3216 9913 3217 9913
TIME...MOT...LOC 1921Z 248DEG 20KT 3226 9914The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 10:19 AM CDT | Special Weather Statement | FWD | Young | 26 min |
| Oct 22, 10:22 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 53 min |
| Oct 22, 10:55 AM CDT | Special Weather Statement | FWD | Palo Pinto, Stephens | 35 min |
| Oct 22, 11:06 AM CDT | Special Weather Statement | FWD | Montague | 24 min |
| Oct 22, 11:57 AM CDT | Special Weather Statement | FWD | Parker, Wise | 63 min |
| Oct 22, 12:30 PM CDT | Special Weather Statement | FWD | Milam | 30 min |
| Oct 22, 12:47 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 28 min |
| Oct 22, 12:50 PM CDT | Special Weather Statement | FWD | Falls | 25 min |
| Oct 22, 1:19 PM CDT | Special Weather Statement | FWD | Falls | 56 min |
| Oct 22, 1:27 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Tarrant | 63 min |
| Oct 22, 1:42 PM CDT | Special Weather Statement | FWD | Grayson | 33 min |
| Oct 22, 2:10 PM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| Oct 22, 4:28 PM CDT | Special Weather Statement | FWD | Lamar | 32 min |
| Oct 22, 4:56 PM CDT | Special Weather Statement | FWD | Kaufman | 34 min |
Nearby
Special Weather Statements in Texas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.